# SDR TWAA0009801

- Difficulty date: June 21, 2000
- Submitted: June 21, 2000
- Operation: Air carrier
- Aircraft: N922L
- Make and model: Doug DC-9-32
- Aircraft serial: 47108
- Aircraft time: 79,619 hours, 84,553 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE LEFT OVERWING EMERGENCY LIGHT FAILED TO COME ON DURING TEST.  REPLACED THE BATTERY PACK, (P/N MISC0639) AND BATTERY POWER SUPPLY (P/N 60-1177-9LB).  CHECK-C 4-29-00 STL.
